Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 45, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 4, 2007, 7:55 PM CDT for Clark County, Ford County, Kiowa County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2007, 7:55 PM CDT (00:55 UTC)
- Expired
- May 4, 2007, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Clark County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 43 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:03 PM CDT | HAIL 2.5 | 19 Nne Ashland, KS | |
| May 4, 8:10 PM CDT | HAIL 1.75 | 4 Ssw Mullinville, KS | |
| May 4, 8:12 PM CDT | HAIL 1.75 | 2 E Bucklin, KS | |
| May 4, 8:18 PM CDT | HAIL 1.75 | 1 N Mullinville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 050055 SVRDDC KSC025-057-097-050145- /O.NEW.KDDC.SV.W.0045.070505T0055Z-070505T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 755 PM CDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS. SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS. * UNTIL 845 PM CDT * AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF GOLF BALLS OR LARGER. THIS STORM WAS LOCATED 9 MILES SOUTH OF BUCKLIN...AND MOVING NORTH NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BUCKLIN... MULLINVILLE... RURAL RESIDENCES OF NORTHEASTERN CLARK...SOUTHEASTERN FORD AND WESTERN KIOWA COUNTIES. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3736 9973 3733 9955 3769 9926 3779 9971 $$ UMSCHEID
2 follow-up statements
000
WWUS53 KDDC 050120
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT FRI MAY 4 2007
KSC025-050128-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
CLARK KS-
818 PM CDT FRI MAY 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
THE NORTHERN STORM HAS MOVED OUT OF THE COUNTY. ANOTHER SEVERE
STORM REMAINS IN SOUTHERN CLARK COUNTY. SEVERE THUNDERSTORM AND
TORNADO WARNINGS REMAIN IN EFFECT FOR THIS AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
3775 9956 3772 9955 3772 9939 3769 9927
3738 9951 3738 9955
$$
KSC057-097-050145-
/O.CON.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
FORD KS-KIOWA KS-
818 PM CDT FRI MAY 4 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN KIOWA AND SOUTHEASTERN FORD COUNTIES...
AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER. THIS STORM WAS LOCATED 4 MILES WEST OF
MULLINVILLE...MOVING NORTH AT 50 MPH.
AT 803 PM CDT...THE PUBLIC REPORTED TENNIS BALL SIZED HAIL 19 MILES
NORTH NORTHEAST OF ASHLAND. IN ADDITION...GOLFBALL SIZED HAIL WAS
REPORTED 2 MILES EAST OF BUCKLIN AT 812 PM.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
3775 9956 3772 9955 3772 9939 3769 9927
3738 9951 3738 9955
$$
RITTERLING000
WWUS53 KDDC 050137
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT FRI MAY 4 2007
KSC057-097-050147-
/O.EXP.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
FORD KS-KIOWA KS-
837 PM CDT FRI MAY 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KIOWA AND SOUTHEASTERN
FORD COUNTIES EXPIRES AT 845 PM CDT...
THE STORM HAS EXITED THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
3775 9956 3772 9955 3772 9939 3769 9927
3738 9951 3738 9955
$$
RITTERLINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:27 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 4, 3:27 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 327 PM CDT FRI MAY 4 2007 .DISCUSSION... DAYS 1-2... MAIN FORECAST CHALLENGE WILL BE THE AREAL COVERAGE AND TIMING OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AND THUNDERSTORM CHANCES AGAIN SATURDAY AND SUNDAY. THE UA ANALYSIS THIS MORNING SHOWED A TROUGH DIGGING INTO THE WESTERN STATES WHICH WAS NO SURPRISE GIVEN THE 160 KNOT SPEED MAX OVER KSFO AND EVEN STRONGER WINDS OFF THE COAST OF BRITISH COLUMBIA. A SHORTWAVE TROUGH WAS LIFTING NORTHWARD ACROSS THE NORTHERN PLAINS WHILE ANOTHER WEAKER WAVE WAS MOVING THROUGH WESTERN KANSAS. THIS SECOND WAVE HAD KICKED OFF SOME ELEVATED THUNDERSTORMS OVER NEBRASKA. AFTERNOON SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER SOUTHWEST KANSAS WITH A FRONTAL BOUNDARY EXTENDING NORTH ACROSS WEST CENTRAL INTO NORTHWEST KANSAS, AND ALSO TO THE WEST ALONG THE COLO/NEW MEX BORDER. A LOOSELY DEFINED DRYLINE EXTENDED FROM SOUTHWEST KANSAS INTO THE EAST TEXAS PANHANDLE. UPPER LEVEL FLOW OVER THE CENTRAL HIGH PLAINS IS INCREASING AS THE 300 MB JET BEGINS TO NOSE INTO THE HIGH PLAINS. DEWPOINTS AT KDDC HAVE STARTED TO DROP WITH WINDS COMING AROUND TO SSW. NOT MUCH CONVECTION BUBBLING AROUND THE AREA THIS AFTERNOON YET PER VIS SAT LOOPS BUT THINK THAT THE BEST LOCATION FOR THUNDERSTORMS IN OUR CWA WILL BE AROUND OR JUST EAST OF HIGHWAY 283, ALONG THE DRYLINE. DO NOT THINK COVERAGE OF STORMS WILL BE ALL THAT GREAT SO WILL KEEP POPS IN THE VERY LOW CHANCE TO SLIGHT CHANCE CATEGORY THIS EVENING. ALONG THE FRONT OVER WESTERN SECTIONS OF THE CWA, THE AIRMASS HAS STAYED FAIRLY STABLE. THINK THAT ANY STORMS THAT MAY IMPACT THE WESTERN PORTIONS OF THE CWA WILL BE DEVELOPING OFF THE FRONT RANGE AND MOVING TOWARD WESTERN KANSAS THIS EVENING. MOST OF THESE STORMS MAY STAY TO THE WEST AND NORTHWEST OF THE AREA AS THAT IS WHERE THE BEST LIFT ASSOCIATED WITH THE LEFT EXIT REGION OF THE UPPER LEVEL JET WILL BE. THE DRYLINE WILL LIKELY BE RETREATING WESTWARD THIS EVENING. THERE IS A SLIM CHANCE THAT A STORM COULD DEVELOP ALONG IT AS IT RETREATS, AT LEAST FOR A FEW HOURS THIS EVENING. ON SATURDAY, SHORT TERM MODELS INDICATE THAT THE DRYLINE WILL BE IN THE VICINITY OF WAKEENEY TO JETMORE AND MINNEOLA BY AFTERNOON. MODELS INDICATE EVEN STRONGER MID AND UPPER LEVEL WINDS ROTATING OUT OF THE BASE OF THE TROUGH. THE DRYLINE IS FORECAST TO BE LOCATED FROM ROUGHLY JUST WEST OF WAKEENEY TO JETMORE AND DODGE CITY BY AFTERNOON. THE CURRENT FORECAST POPS FOR THAT TIME PERIOD HAVE A PRETTY GOOD HANDLE ON THIS WITH THE HIGHEST POPS OVER THE EASTERN CWA SATURDAY AFTERNOON AND EVENING SO ONLY MADE SOME MINOR ADJUSTMENTS THERE. ON SUNDAY, THE MODELS SHOW A FRONTAL BOUNDARY PUSHING OUT ACROSS PARTS OF SOUTHWEST KANSAS IN RESPONSE TO A MID LEVEL SHORTWAVE THAT LIFTS OUT ACROSS THE HIGH PLAINS. HIGHEST POPS ON SUNDAY WILL AGAIN BE OVER THE EASTERN TWO THIRDS OF THE CWA ALONG AND EAST OF THE FRONT. DAYS 3-7... UPPER LOW WILL STILL BE SPINNING OFF TO OUR WEST AT THE START OF THE PERIOD. THE GFS BRINGS THE FRONT THROUGH MOST OF THE CWA BEFORE MIDNIGHT SUNDAY NIGHT, WHILE THE ECMWF IS A BIT SLOWER. AT ANY RATE, IT LOOKS LIKE THERE WILL BE GOOD THUNDERSTORM DEVELOPMENT NEAR AND ALONG THAT BOUNDARY, SO WENT WITH HIGH CHANCE TO LIKELY POPS ACROSS OUR FAR EASTERN CWA. SFC HIGH PRESSURE SHOULD BUILD IN BEHIND THE FRONT AND WE SHOULD SEE SOME SUBSIDENCE. HOWEVER, WITH THE UPPER LOW STILL OFF TO THE WEST WILL CONTINUE WITH THE 20 POPS THROUGH MONDAY NIGHT AND TUESDAY. THE 06Z GFS AND ECMWF WERE ALSO A BIT SLOWER ON FINALLY EJECTING THE TROUGH THROUGH THE PLAINS, HOLDING OFF UNTIL WEDNESDAY. GIVEN THAT SATELLITE WINDS SHOWED A GOOD 120 TO 140KT JET ON THE BACKSIDE OF THE TROUGH, MORE DIGGING AND A SLIGHTLY SLOWER SOLUTION SEEM REASONABLE. ENSEMBLES ARE ALSO A BIT SLOWER AND BRING THE SYSTEM OUT WEDNESDAY. EXTENDED SOME LOW POPS THROUGH TUESDAY NIGHT AND WEDNESDAY, WITH THE HIGHER VALUES IN THE EAST. CONDITIONS SHOULD START TO QUIET DOWN AS THE TROUGH FINALLY MOVES EAST AND SHORTWAVE RIDGING BUILDS IN BY LATE WEEK. THE 06Z GFS WAS TRYING TO BRING ANOTHER WEAK SHORTWAVE THROUGH THE DESERT SOUTHWEST AND TOWARDS THE PLAINS BY FRIDAY. HOWEVER, THE 12Z RUN, ENSEMBLES AND THE ECMWF WERE NOT AS STRONG WITH THIS SYSTEM, SO WILL LEAVE FRIDAY DRY FOR NOW. THE WARM AND DRY WEATHER SHOULD CONTINUE INTO THE FIRST PART OF THE WEEKEND BEFORE ENSEMBLE MEANS ALL HAVE ANOTHER TROUGH DIGGING INTO THE WEST AND RETURNING THE PLAINS TO SOUTHWESTERLY FLOW. && .AVIATION... MVFR CONDITIONS WILL PERSIST IN AT THE KHYS TERMINAL FOR ANOTHER HOUR OR SO BEFORE THE STRATUS SCATTERS OUT. THUNDERSTORM DEVELOPMENT WILL START THIS EVENING ALONG A DRYLINE THAT IS EXPECTED TO SET UP NEAR KDDC, AS WELL AS NEAR A FRONT EXTENDING ACROSS THE NORTHWESTERN CWA. ACTIVITY IS EXPECTED TO BE FAIRLY SCATTERED, SO WILL KEEP VATS IN THE TAFS AND UPDATE AS NEEDED. STRATUS SHOULD BEGIN TO REDEVELOP ACROSS MOST OF THE FORECAST AREA BY EARLY MORNING, WITH CONDITIONS RETURNING TO MVFR AT THE TAF SITES. SOME IFR IS NOT OUT OF THE QUESTION, PARTICULARLY AT KHYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 83 61 72 / 20 40 60 60 GCK 64 82 57 68 / 10 30 50 50 EHA 56 79 50 65 / 0 10 40 40 LBL 64 84 58 69 / 0 30 50 50 HYS 66 81 63 73 / 30 40 60 60 P28 68 83 65 77 / 30 30 60 60 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN02/26
Hazardous weather outlook, May 4, 4:01 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 401 PM CDT FRI MAY 4 2007 KSZ065-066-079>081-089-090-052115- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- 401 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 5 PM AND INTO THE EVENING HOURS. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AFTERNOON AND EVENING. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL, DAMAGING WINDS AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 5 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043>045-063-064-076>078-086>088-052115- SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE- CLARK- 401 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A VERY SLIGHT CHANCE FOR THUNDERSTORMS TO DEVELOP THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY. STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 6 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-062-074-075-084-085-052115- HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS- 401 PM CDT FRI MAY 4 2007 /301 PM MDT FRI MAY 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-046-052115- TREGO-ELLIS-RUSH- 401 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS MAY DEVELOP AFTER 7 PM. THESE STORMS COULD BE SEVERE WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY. STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 7 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, May 4, 7:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
742 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL S ASHLAND 37.19N 99.77W
05/04/2007 E1.75 INCH CLARK KS LAW ENFORCEMENT
&&
BURGERTLocal storm report, May 4, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL ASHLAND 37.19N 99.77W
05/04/2007 E1.75 INCH CLARK KS LAW ENFORCEMENT
HAIL WAS ON SOUTH SIDE ASHLAND
&&
MBLocal storm report, May 4, 7:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 13 SE ASHLAND 37.05N 99.60W
05/04/2007 E1.00 INCH CLARK KS TRAINED SPOTTER
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:27 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 48 min |
| May 4, 8:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| May 4, 8:13 PM CDT | Tornado Warning | DDC | Clark, Comanche | 32 min |
| May 4, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee | 43 min |
| May 4, 8:38 PM CDT | Tornado Warning | DDC | Clark, Comanche | 37 min |
| May 4, 8:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| May 4, 8:55 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 35 min |
| May 4, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 19 min |
| May 4, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 19 min |
| May 4, 9:19 PM CDT | Tornado Warning | DDC | Kiowa | 41 min |
| May 4, 9:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 52 min |
| May 4, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 45 min |
| May 4, 9:50 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 40 min |
| May 4, 10:14 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 46 min |
| May 4, 10:24 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 36 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 31 min |
| May 4, 10:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 44 min |
| May 4, 10:54 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 36 min |
| May 4, 11:22 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 38 min |
| May 4, 11:23 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 9 min |
| May 4, 11:39 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 36 min |
| May 5, 12:01 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 29 min |
| May 5, 12:04 AM CDT | Tornado Warning | DDC | Stafford | 41 min |
| May 5, 12:25 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 50 min |
| May 5, 12:42 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 18 min |
| May 5, 10:08 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 9 hr |
| May 5, 12:15 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 45 min |
| May 5, 12:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 47 min |
| May 5, 12:46 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 44 min |
| May 5, 1:01 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Trego | 44 min |
| May 5, 1:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 44 min |
| May 5, 1:28 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 47 min |
| May 5, 1:37 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 38 min |
| May 5, 1:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 31 min |
| May 5, 1:58 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| May 5, 2:10 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 35 min |
| May 5, 2:12 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 33 min |
| May 5, 2:17 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 28 min |
| May 5, 2:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 37 min |
| May 5, 2:44 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 46 min |
| May 5, 2:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 40 min |
| May 5, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 47 min |
| May 5, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 46 min |
| May 5, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 44 min |
| May 5, 4:38 PM CDT | Tornado Warning | DDC | Pratt | 37 min |
| May 5, 4:58 PM CDT | Tornado Warning | DDC | Pratt, Stafford | 32 min |
| May 5, 5:03 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 27 min |
| May 5, 5:13 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 32 min |
| May 5, 5:22 PM CDT | Tornado Warning | DDC | Stafford | 23 min |
| May 5, 5:25 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 50 min |
| May 5, 5:29 PM CDT | Tornado Warning | DDC | Stafford | 31 min |
| May 5, 5:30 PM CDT | Tornado Warning | DDC | Edwards | 30 min |
| May 5, 5:34 PM CDT | Tornado Warning | DDC | Clark, Comanche | 26 min |
| May 5, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 44 min |
| May 5, 5:59 PM CDT | Tornado Warning | DDC | Stafford | 16 min |
| May 5, 6:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 44 min |
| May 5, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 38 min |
| May 5, 6:13 PM CDT | Tornado Warning | DDC | Pawnee | 32 min |
| May 5, 6:28 PM CDT | Tornado Warning | DDC | Pawnee | 16 min |
| May 5, 6:37 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 23 min |
| May 5, 6:41 PM CDT | Tornado Warning | DDC | Kiowa | 34 min |
| May 5, 6:57 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.